# SDR SIMA201812043002

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 31,234 hours, 27,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED  AFT LH OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10. OPS CHECK GOOD.
